Please use this identifier to cite or link to this item:

The Sponges of the Island of Hawaii

File SizeFormat 
vol5n3-256-271.pdf8.06 MBAdobe PDFView/Open

Item Summary

Title: The Sponges of the Island of Hawaii
Authors: De Laubenfels, M.W.
Issue Date: Jul 1951
Publisher: University of Hawai'i Press
Citation: De Laubenfels MW. 1951. The sponges of the island of Hawaii. Pac Sci 5(3): 256-271.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 5, Number 3, 1951

Please contact if you need this content in an alternative format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.